5389497 tn?1367331006
Synthroid
So I've been taking 1.5 pills of Synthroid daily. So 75 mcg. Once I increased my dose, I noticed a rash on my arms. It went away. Now I'm noticing I am getting EXCEPTIONALLY more exhausted every day. May have to do with my diet, but the exhaustion is literally so insane, on the other hand I have heart palpitations daily that could last for quite awhile. Anywhere from 30 minutes to a few hours. I have brittle nails, still cold, and scaly skin on my hands.

Am I missing something in my diet possibly? The heart palpitations tell me I'm taking too much Synthroid, but I still have all the other symptoms of Hypo?

I am seeing my endo on March 14. I just wanted some input if anyone had any.

Thank you!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India